# SDR 2005UALA00268

- Difficulty date: March 29, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 51,781 hours, 30,561 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM STA 986 RBL 16 TO RBL 28 WL 208 IS CORRODED.  REPAIR ANGLE AND FLOOR BEAM T-CAP REPLACED.
